# SDR CA141027005

- Difficulty date: October 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

(CAN) AFTER FUEL NOZZLES REPLACEMENT, THE ENGINE SUSTAINED A FIRE EXTERNAL TO THE ENGINE CASING DURING THE FINAL STAGE OF ENGINE RUN.  THE RT ENGINE NACELLE COWL WAS OPENED AND THE EXTINGUISHING AGENT WAS DIRECTED TO THE FUEL NOZZLES AREA, TWICE, WITH A VERY LIMITED DURATION, AS THE FIRE WAS SHUTDOWN IMMEDIATELY.  THE NACELLE FIRE BOTTLES WERE NOT DISCHARGED. THE ENGINE HAS BEEN REMOVED FROM THE ACFT TO GET GOOD ACCESS TO ALL CONCERNED AREAS.  INSPECTION HAS BEEN PERFORMED AND PARTS BEING REPLACED.
